Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 27, Number 3

All articles in this issue are freely accessible.

Numerical study of quadratic area-preserving mappings
M. Hénon.
Quart. Appl. Math. 27 (1969), 291-312
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 253513
The solution of an integral equation of the first kind on a finite interval
J. A. Belward.
Quart. Appl. Math. 27 (1969), 313-321
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 410301
The linear theory of second-grade elastic materials
R. W. Lardner.
Quart. Appl. Math. 27 (1969), 323-334
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99821
On stability of the flow of a stratified gas over a liquid
John F. Sontowski, Barry S. Seidel and William F. Ames.
Quart. Appl. Math. 27 (1969), 335-348
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99820
Some cases of bifurcation in elastic-plastic solids in plane strain
S. T. Ariaratnam and R. N. Dubey.
Quart. Appl. Math. 27 (1969), 349-358
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99819
On half-space solutions of a modified heat equation
D. E. Amos.
Quart. Appl. Math. 27 (1969), 359-369
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 255962
Stress distributions in elastic and viscoelastic plates subjected to symmetrical rigid indentations
Y. M. Tsai.
Quart. Appl. Math. 27 (1969), 371-380
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99818
Bifurcation in elastic-plastic solids in plane stress
R. N. Dubey and S. T. Ariaratnam.
Quart. Appl. Math. 27 (1969), 381-390
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99817
On the computation of a generalized inverse of a matrix
C. Donald LaBudde and G. R. Verma.
Quart. Appl. Math. 27 (1969), 391-395
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 253541
Close-in orbits in the restricted problem of three bodies
Richard B. Barrar.
Quart. Appl. Math. 27 (1969), 396-398
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 255225
Unsteady, self-similar, two-dimensional simple wave flows
Lawrence Elliott Levine.
Quart. Appl. Math. 27 (1969), 399-404
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99816
Lower bounds for sloshing frequencies
J. R. Kuttler and V. G. Sigillito.
Quart. Appl. Math. 27 (1969), 405-408
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99815
Hydromagnetic flow exterior to a rotating cylinder
K. B. Ranger.
Quart. Appl. Math. 27 (1969), 409-415
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99814
The paucity of universal motions in thermoelasticity
M. Hayes, N. Laws and R. B. Osborn.
Quart. Appl. Math. 27 (1969), 416-420
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99813

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website